LCTI: Lehigh Career & Technical Institute

You are not logged in. (Login)
 
 
 
Skip LoginSkip IMPORTANT! Username Change
 

IMPORTANT! Username Change

Username:
Please sign in using your @myLCTI e-mail address
example: 999999@mylcti.org

Password:
First login: default @myLCTI password
Subsequent logins: personally created password

Forgot your password?
Password reset
 
Skip Course categoriesSkip Words of Wisdom
 

Words of Wisdom

“A goal is a dream with a deadline.”
~Napoleon Hill
 
Skip Calendar
 

Calendar

Sun Mon Tue Wed Thu Fri Sat
1 2 3 4 5 6 7
8 9 10 11 12 13 14
15 16 17 18 19 20 21
22 23 24 25 26 27 28
29 30 31     
 
Skip On This Day...Skip Test PrepQuestions of the Day
 

Test Prep
Questions of the Day

 
 
 
Skip Today is...
 

Today is...

 
Skip LCTI Right Now...
 

LCTI Right Now...

  • by Joseph Peregrin.  

    Monthly Home School Liaison Meeting Schedule for Academic Center & CAP Students 2017 - 2018:

    8:30amDieruff | Large Café | Janet Schnalzer

    8:30amEmmaus | Small Café | Tabitha Rodriguez

    9:30amWilliam Allen | Large Café | Ken Kuhns

    9:30amSalisbury | Small Café | Brian Muschlitz

    1:00pmSouthern Lehigh | Small Café | Tamme Westbrooks

    1:45pmWhitehall | Large Café | Nathaniel Davidson

    1:45pm | Catasauqua | Small Café | Eric Snyder


  • by Joseph Peregrin.  

    All Co-op students must report to a mandatory Co-op meeting on Monday, January 22nd – please follow the schedule below for meeting time.

    All AM Coop students should report to the Co-op Office at 10:00am.

    PM Co-op students should report to the E-108 Conference room as follows:

    12:00pm to 12:30pm: Building Trades, Cabinetmaking, Carpentry, Electrical Tech, Heavy Equipment Operations, HVAC, Indoor/Outdoor Maintenance, Landscape Construction, Masonry, Painting, Plumbing

    12:30pm to 1:00pm: Electronics, EMMT ,Supply Chain Mgmt. & Logistics Tech, Precision Machine, Pre-engineering, Welding

    1:00pm to 1:30pm: Administrative Office Tech, Advertising Design, Commercial Baking, Commercial Photography, Computer & Networking Tech, Cosmetology, Culinary Arts, Dental Technology, Drafting/CAD, Early Care & Ed. Of Young Children, Food Services, Health Occupations, Hospitality Services, Law Enforcement, Marketing, Print Technology, Web Design

    1:30pm to 2:00pm: Auto Body, Auto Technology, Diesel, Small Gas Engines

  • by Joseph Peregrin.  

    Ms. Figueroa will be providing a tour this morning beginning at 9:00am to a parent and student from Orefield Middle School. 

    Please show our visitors your usual courtesy.

  • by Joseph Peregrin.  

    Ms. Figueroa will be providing a tour this morning beginning at 9:00am to a parent and student from Lower Macungie Middle School. 

    Please show our visitors your usual courtesy.

  • by Joseph Peregrin.  

    The SkillsUSA General Membership Meeting has been rescheduled to Friday, January 19 at 9:30am and 1:30pm in the Small Cafeteria.

    This is a mandatory meeting for all SkillsUSA competitors. 

    SkillsUSA representatives should report at the times listed.


  • by Joseph Peregrin.  

    HOSA's annual blood drive will be held Friday, January 26 in the LCTI Wellness Center. 

    Sign up to donate in the Dental lab or call extension 1412.

    Anyone over 16 years of age with a parent permission form can donate. It must be over 6 months since a tattoo or piercing was received.

    Prizes are being awarded to some lucky donors; five sets of tickets to a Phantoms hockey game at the PP&L Center on Feb. 18th with Phantom T-shirts. Winners will be announced Monday Jan. 29th.

    Donating blood saves lives and may score you some sweet Phantoms tickets.

  • by Joseph Peregrin.  

    2018 District 11 SkillsUSA Championship Competition will be January 31, 2018 at Agri~Plex at the Allentown Fairgrounds.

    This year will mark the 33rd Pennsylvania District 11 SkillsUSA Championships. This is the largest regional SkillsUSA event and features over 400 students from career and technical schools competing in 56 contests of skill, ability, and creativity.  

    For many of our students, this is the first opportunity to work alongside industry representatives.  These representatives are area business leaders who facilitate and judge the competitions.  This event is also the first time that students are able to showcase their skills to the larger community, applying what they have learned in the classroom to what is demanded in the workplace.  Many prospective employers attend the event, looking for the best and brightest students to recruit.

  • by Joseph Peregrin.  

    In the event of the winter snow and ice, the following rules need to be reviewed:

    1. No game playing in the snow or on the ice – snowballing, sliding, kicking snow on the shoveled areas, etc. (Throwing of snowballs, etc. is a Category 2, #6 offense in the LCTI Student Code of Conduct, and a disorderly conduct citation may be issued. 
    2. Keep off the ramp in front of the cafeteria windows. 
    3. Stay within the bus safety zones when boarding buses! 
    4. Report any harassment/threats immediately to teacher, administrator or hall monitor. 
    5. Walk “Like a Duck” on ice/snow.

  • by Joseph Peregrin.  

    Allen: 2:45pm bell, bus@2:50pm in Front
    Catasauqua: 2:35pm announcement, bus@2:40pm in Front
    Dieruff: 2:45pm bell, bus@2:50pm in Lot 3
    Emmaus: 2:45pm bell, bus@2:50pm in Lot 3
    Northampton: 2:45pm bell, bus@2:50pm in Lot 4
    Northern Lehigh: 2:45pm bell, bus@2:50pm in Lot 3
    Northwestern Lehigh: 2:45pm bell, bus@2:50pm in Lot 3
    Parkland: 2:35pm announcement, bus@2:40pm in Front
    Salisbury: 2:45pm bell, bus@2:50pm in Front
    Southern Lehigh: 2:45pm bell, bus@2:50pm in Lot 3
    Whitehall: 2:45pm bell, bus@2:50pm in Lot 3

  • by Joseph Peregrin.  

    All LCTI students should have their LCTI student ID Number when reporting to the cafeterias for lunch.

    The LCTI student ID number is located at the top on the Student Schedules under the topic - "OTHER".

  • by Joseph Peregrin.  

    Period 1: 8:16am to 9:03am (47 Minutes)

    Period 2: 9:05am to 9:47am (42 Minutes)

    Period 3: 9:49am to 10:31am (42 Minutes)

    Period 4: Academic Ctr Lunch 10:32am to 11:02am (30 Minutes)

    Period 5: 11:04am to 11:50am (46 Minutes)

    Period 6: Academic Ctr Lunch 11:52am to 12:22pm (30 Minutes)

    Period 7: 12:24pm to 1:09pm (45 Minutes)

    Period 8: 1:11pm to 1:56pm (45 Minutes)

    Period 9: 1:58pm to 2:45pm (47 Minutes)

  • by Joseph Peregrin.  

    Academic Ctr: dismiss@11:00am to Academic Center


    Allen: lunch@11:10am in Lg Cafe, bus@11:40am in Front

    Building 21: dismiss@10:50am to bus@10:55am in Lot 3

    Catasauqua: dismiss@11:15am to bus@11:20am in Front

    Dieruff: dismiss@10:40am to bus@10:45am in Lot 3

    Emmaus: dismiss@10:50am to bus@10:55am in Lot 3

    Northampton: dismiss@10:55am to bus@11:00am in Lot 4

    N. Lehigh: lunch@11:15am in Lg Cafe, bus@11:45am in Lot 3

    NW. Lehigh: dismiss@11:05am to bus@11:10am in Lot 3

    Parkland: lunch@10:50am in Lg Cafe, bus@11:20am in Front

    S. Lehigh: dismiss@10:50am to bus@10:55am in Lot 3

    Whitehall: lunch@10:55am in Sm Cafe, bus@11:25am in Lot 3

  • by Joseph Peregrin.  

    Tuesday and Thursday:

    9:00am to 9:30am
    1:00pm to 1:30pm 

    Replacement ID's cost $3.00